Continuity and equicontinuity of semigroups on norming dual pairs

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUNZE, Markus, 2009. Continuity and equicontinuity of semigroups on norming dual pairs. In: Semigroup Forum. 79(3), pp. 540-560. ISSN 0037-1912. eISSN 1432-2137. Available under: doi: 10.1007/s00233-009-9174-9

@article{Kunze2009-12Conti-41258, title={Continuity and equicontinuity of semigroups on norming dual pairs}, year={2009}, doi={10.1007/s00233-009-9174-9}, number={3}, volume={79}, issn={0037-1912}, journal={Semigroup Forum}, pages={540--560}, author={Kunze, Markus} }

Continuity and equicontinuity of semigroups on norming dual pairs 2018-02-06T14:05:31Z eng 2018-02-06T14:05:31Z Kunze, Markus We study continuity and equicontinuity of semigroups on norming dual pairs with respect to topologies defined in terms of the duality. In particular, we address the question whether continuity of a semigroup already implies (local/quasi) equicontinuity. We apply our results to transition semigroups and show that, under suitable hypothesis on E, every transition semigroup on C<sub>b</sub>(E) which is continuous with respect to the strict topology β <sub>0</sub> is automatically quasi-equicontinuous with respect to that topology. We also give several characterizations of β <sub>0</sub>-continuous semigroups on C<sub>b</sub>(E) and provide a convenient condition for the transition semigroup of a Banach space valued Markov process to be β <sub>0</sub>-continuous. 2009-12 Kunze, Markus

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto